| Model Number |
72404130 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) requested explantation of the device because was not functioning.A surgical procedure was performed to remove the and replace the aus.It was determined that the device exhibited fluid loss due to a hole in the cuff, and both the balloon and cuff exhibited inflation issues.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100416094.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).